Skip to Content

Has anyone else felt iching when taking 50 mg tramadol?

Responses (1)

Delila 26 Feb 2013

Hi, yes, it is more common than you might think. I was terrible for it. Noticed it most often when i was getting close to needing my next dose. Is it very bothersome for you?

blaze22 3 Mar 2013

I've been itching and feel like my skin is crawling but don't know if it is the tramadol or cymbalta... Its worse in the evening and at bedtime... taking 50 MG's...

Delila 3 Mar 2013

It is probably more likely to be the Tramadol, however i can't be 100%. If it is really bothersome, speak to your doctor about antihistamine treatment.

blaze22 3 Mar 2013

Thank you Delila... tegretol was so bad in regards to the itching I was prescribed a medication for it... I also noticed that for the first time last night I read that your not suppose to take tramadol with an anti depressant or on medication for nausea I'm on both... oopps... I really really need the tramadol for pain...

Delila 4 Mar 2013

Hi, yes there are warnings about taking these medications together, some doctors take them more seriously than other. The warning about taking Tramadol with antidepressants, is because it has been proven that Tramadol has SSRI properties, as do most/a lot of, antidepressants & there is concern about Serotonin syndrome. However i was taking Tramadol and SSRI antidepressants for years with no problems.

Dxybelle1 4 Mar 2013

I tried taking Benadryl 25 mg with the Tramadol and voila, no itching.

Delila 5 Mar 2013

Excellent! Tell your doctor what's been going on when you see him next : )

Dxybelle1 4 May 2013

After seeing my doctor, we have decided it would be better for me to take more Tylenol (not exceeding the recommended daily amount) and drop the Tramadol or use it only when needed. Tramadol causes constipation as another delightful side effect. Good luck to everyone.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions